본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

메트로니다졸에 의해 유발된 뇌증 2예
Two cases of metronidazole-induced encephalopathy

김국현   최재원   이지은   김태동   백종해   이은주   오현아   김준환   장병익   김태년   정문관   이현주   변우목  
  • 초록

    Metronidazole is a 5-nitroimidazole compound known as an antimicrobial agent widely used for the treatment of protozoal infection, anaerobic infection, Helicobacter pylori infection and hepatic encephalopathy. It may produce a number of neurologic side effects including peripheral neuropathy, seizure, encephalopathy, ataxic gait and dysarthritic speech. There have been ten or more reports of metronidazole-induced encephalopathy in the literatures including a few reports of brain imaging changes by magnetic resonance images (MRI). However, none of the case of metronidazole-induced encephalopathy in patients with hepatic encephalopathy has been reported yet. Recently, we experienced two cases of metronidazole-induced encephalopathy in patients with liver cirrhosis caused by chronic hepatitis B, which were diagnosed by brain MRI and MR spectroscopy. In this report, we present 2 cases of metronidazole-induced encephalopathy with MR imaging and MR spectroscopic changes including follow-up imaging performed after the discontinuation of the metronidazole with a review of the literatures.


 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기